# SDR R61A201701220060

- Difficulty date: January 22, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N732YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000521
- Aircraft time: 2,969 hours, 2,013 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED AN L2 DOOR OPEN INDICATION. AN EMERGENCY WAS NOT DECLARED AND LANDED WITHOUT INCIDENT. MAINTENANCE ADJUSTED L2 DOOR SENSOR IAW AMM AND OPS CHECKED GOOD.
